# SDR ARWA0010803

- Difficulty date: August 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 75,897 hours, 25,336 cycles
- Engine: Pwa JT3D7
- Engine time: 56,326 hours, 16,303 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Part number: 730376
- Part serial: NA
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LOG PAGE 53334. DISCREPANCY: ON FINAL APPROACH SHUT DOWN #3 ENGINE DUE TO RAPID DROP IN OIL QUANTITY AND PRESSURE.    CORRECTIVE ACTION:  REMOVED HOUSING AND SEAL FROM FUEL BOOST PUMP DRIVE ON # 3 ENGINE GEAR BOX.  INSTALLED SEAL (SEAL P/N 730376) AND HOUSING TO FUEL BOOST PUMP DRIVE AND PACKING.  REQUIRES RUN UP CHECK.
